Question doctor im shahab 26 years old male. im suffering from hypertension for last 10 years from the age of 16 im taking atenolol 50 mg tablets. recently my blood pressure shoot up i went to a doctor who gave me alprazolam 0.5 anti anxiety mg for 15 days when course was over the problem started again and blood pressures bounces at morning time im in deep trouble and now doctor gave me escitalopram 10 mg one tablet every n ight at aplrazolam 0.5 one every night. i wounder if there are any contraindications by taking these togather? and atenolol and i have heard these cause erectile dysfunction?
Answer Hi Shahab,
It sounds like your hypertension is related to anxiety. Have you tried and non medicinal measures to overcome the anxiety. Yoga and other exercises can help. These medications can affect sexual function. There is no contraindication in taking them together.
Thank you for using Allexperts
Eric Brandt, B.Sc. Pharm
I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.
I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.
The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to